MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a toric evo icl implantable collamer lens, into the patients eye.At one month post-op, the patient had persistent elevated intraocular pressure (iop), which was being treated with iop lowering medications.The patient had no symptoms of angle closure and no signs of inflammation.The lens remained implanted.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
A2: unk.A3: unk.A4: unk.A5: unk.A6: unk.B3: unk.D4: expiration date unk.D6a: unk.D6b: unk.H4: unk.H6: health effect impact code: 4644 - iop lowering medications.Claim # (b)(4).
 
Additional Manufacturer Narrative
Additional data: h6 - work order search: no similar complaint was reported for units within the same lot.Corrected data: b5: the reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -10.00/+1.5/071 (sphere/cylinder/axis), into the patients right eye (od).At one month post-op, the patient had persistent elevated intraocular pressure (iop), which was being treated with iop lowering medications.The patient had no symptoms of angle closure and no signs of inflammation.The lens remained implanted.At the most recent post-op, pressure has stabilized on medications and the patient is being monitored closely.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key18287965
Report Number2023826-2023-05442
Device Sequence Number17854258
Product Code QCB
UDI-Device Identifier00840311311460
UDI-Public00840311311460
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberVTICM5_13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown